Edgeworth expansions in Gaussian autoregression. (English) Zbl 0988.62009

Summary: We consider the construction of valid Edgeworth expansions for statistics arising in the context of Gaussian autoregression. By exploiting the properties of exponential families (to which these models belong), validity, of any order is routinely established for a wide class of statistics.


62E20 Asymptotic distribution theory in statistics
62M10 Time series, auto-correlation, regression, etc. in statistics (GARCH)
Full Text: DOI


[1] Anderson, T.W., The statistical analysis of time series, Wiley classics library, (1994), Wiley New York
[2] Barndorff-Nielsen, O.E.; Cox, D., Asymptotic techniques for use in statistics, (1989), Chapman & Hall London · Zbl 0672.62024
[3] Bhattacharya, R.N.; Ghosh, J.K., On the validity of the formal Edgeworth expansion, Ann. statist., 6, 434-451, (1978) · Zbl 0396.62010
[4] Bose, A., Edgeworth correction by bootstrap in autoregressions, Ann. statist., 16, 1709-1722, (1988) · Zbl 0653.62016
[5] Durbin, J., Approximations for the densities of sufficient estimates, Biometrika, 77, 311-333, (1980) · Zbl 0436.62020
[6] Hall, P., The bootstrap and Edgeworth expansion. Springer series in statistics, (1992), Springer Berlin
[7] Kakizawa, Y., Valid Edgeworth expansions of some estimators and bootstrap confidence intervals in first-order autoregression, J. time ser. anal., 20, 343-359, (1999) · Zbl 0932.62101
[8] McCullagh, P., Tensor methods in statistics., (1987), Chapman & Hall London · Zbl 0732.62003
[9] Niki, N.; Konishi, S., Effects of transformations in higher order asymptotic expansions., Ann. inst. statist. math., 38, 371-383, (1986) · Zbl 0609.62075
[10] Ochi, Y., Asymptotic expansions for the distribution of an estimator in the first-order autoregressive process., J. time ser. anal., 4, 57-67, (1983) · Zbl 0511.62031
[11] Phillips, P.C.B., Approximations to some finite sample distributions associated with a first-order stochastic difference equation, Econometrica, 45, 463-485, (1977) · Zbl 0349.62070
[12] Phillips, P.C.B., Edgeworth and saddlepoint approximations in a first order non-circular autoregression, Biometrika, 65, 91-98, (1978) · Zbl 0371.62047
[13] Satchell, S., Approximation to the finite sample distribution for non-stable first-order stochastic difference equation, Econometrica, 52, 1271-1289, (1984) · Zbl 0557.62018
[14] Taniguchi, M., Higher order asymptotic theory for time series analysis., Lecture notes in statistics, (1991), Springer Berlin · Zbl 0729.62086
[15] Taniguchi, M.; Watanabe, Y., Statistical analysis of curved probability densities, J. multivariate anal., 48, 228-248, (1994) · Zbl 0789.62021
[16] van Garderen, K.-J., Curved exponential models in statistics, Econometric theory, 15, 771-790, (1997)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.